# SDR O2GA2020040683901

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 3,951 hours, 3,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 131823PT4
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE MASTER WARNING LIGHT ILLUMINATED FOLLOWED BY 'RIGHT BLEED AIR FAIL' ANNUNCIATOR. ENGINE POWER REDUCTION HAD NO AFFECT ON THE FAILURE. EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO MAINTENANCE. MAINTENANCE REPLACED THE RIGHT WING INBOARD LEADING EDGE BLEED AIR EVA (ETHYLENE VINYL ACETATE)TUBING DUE TO DAMAGE. GROUND TEST PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
